Please help, i'm ever so confused........ a little bit TMI

Discussion in 'Trying To Conceive' started by wembley, Jan 23, 2011.

  1. wembley

    wembley Member

    Joined:
    Jan 14, 2011
    Messages:
    14
    Likes Received:
    0
    Hi all, i'm new here!

    On our honeymoon my Husband announced he wanted us to try and conceive asap. Previously we said that we'd wait a year after we were married. But he is 35 (i'm 27) so feels a little bit more pressure than I do. I was on the Depo-Provera injection for 5 years but allowed this to run out, it officially stopped being effective 20th Oct.

    I have read on various sites that the time for this to leave your system varies dramatically from people conceiving after 2 weeks to people waiting years.

    On Jan 7th AF finally made an appearance, was like a normal one, just slightly lighter. I decided to be optimistic and treated this like a normal cycle as we figured we might as well start proper as you never know! I used OPKs from day 11 but they never showed up anything. I tested at 6pm each day but I do know that it is sometimes hard to catch the LH surge. Anyway we 'did the deed' every other day through what should 'averagely' be my fertile time. However on CD 16 I started 'spotting' this is still happening but very light, nothing in my pants but a bit of darker when I wipe. Nothing fresh, if you know what I mean!!

    Now I have heard of implantation bleeding, but can this happen as early as CD16? I guess it is just wishful thinking! I didn't have any normal AF symptoms preceding this spotting e.g. mood swings but did have some stabbing pains and cramps and still am doing.

    Basically any ideas on what this could be.

    Also, if, as I suspect, this isn't implantation bleeding (but still secretly hoping) then should I wait for next proper AF to begin cycle or start a new cycle from here?

    Any advice very much appreciated! And thanks for reading if you got this far! Sorry for the detail, but you experts can help me better if you know all the facts!!!!
     
  2. Soili

    Soili Well-Known Member

    Joined:
    Jan 7, 2011
    Messages:
    1,878
    Likes Received:
    0
    It COULD be IB at CD16 if you ovulated early or if implantation occurred early. It can also be ovulation bleeding (few people get that, but it's considered a sign of great fertility). It could also be just your weird coming off BC hormones bleeding. Basically it could be anything ;)
    You definitely don't count mild spotting as proper AF though.
     
  3. EllieNation

    EllieNation Mother of 2

    Joined:
    Jan 22, 2011
    Messages:
    658
    Likes Received:
    0
    I was on depo injection a few years ago, and my periods (and I assume fertility!) didn't return to normal for 9-10 months. So don't lose heart. Just keep BD-ing, keep an eye on your temp and and enjoy being newlyweds!

    I know that's not much help, but depo provera lingers for a horribly long time, and it's just a wave you have to ride with optimism.

    Actually, thinking back, I was so worried about not having any "real" periods, about 6 months after depo i went to my GP who gave me a course of progesterone tablets to try to kickstart a period and therefore regulate my cycle ......

    Didn't bloody work!
     
  4. ebony2010

    ebony2010 Pregnant with #2

    Joined:
    Nov 5, 2010
    Messages:
    15,806
    Likes Received:
    0
    I'd consider a new cycle as one where you have flow so you're not there yet.

    It could be the depo messing with you though. I'm afraid you can only wait and see what happens. x
     
  5. Ems77

    Ems77 Well-Known Member

    Joined:
    Mar 3, 2011
    Messages:
    1,239
    Likes Received:
    0
    Glad you got AF so quickly, that's very encouraging in and of itself. With the thought of possible IB, I personally (only my opinion) would wait few days over two weeks and take a pregnancy test to be sure. If you get a BFN, and you're wanting to 'light a fire under it' I would wait until after your next AF and start a soy isoflavones regiment. (Only if you are willing to play with mother nature per se) soy isoflavones are natural but still have their affects on you. I would personally go with those before the clomid due to the fact that clomid is not natural, it is synthetic (made in a lab) a more harsh medication with harsher (prob not a word :)) side effects. There's a big fat novel for you with my big fat opinion. LOL. And remember, opinions are like assholes... lol, you're welcome to take it or leave it :)
     
  6. livebychance

    livebychance Well-Known Member

    Joined:
    Mar 3, 2011
    Messages:
    880
    Likes Received:
    0
    my sister was on depo for almost 8 years and took her almost 2 years for her body to get back to normal, it just depends on the person i guess.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice